# SDR CALA0700546

- Difficulty date: September 27, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 59,184 hours, 30,659 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C33756
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.8 INCH CRACK IN R-1 DOOR CUTOUT AFT LOWER CORNER OUTER SKIN, STA 328-344, S16R TO S17R.  A REPAIR WAS INSTALLED IAW SRM 53-10-01, REPAIR 2, FIGURE 201.
